# SDR 05FDEA02939

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT WING UPPER STRINGER ENDS S-11 APPROX 7.5 INCHES (ACCESS FROM LOWER WING FUEL TANK PANEL NR 636AB).  SNRM N0949: RH WING STRINGER END S-11 APPROX. 7.5 INCHES CRACK, ACCESS FROM   LOWER WING   FUEL TANK PANEL NO. 636AB CARRIED OUT REPAIRED AS PER SRM 57-20-00 FIG. 10 VOL.I. THIS   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
